# SDR DALA2016120409628

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 75,301 hours, 34,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE, FWD INBD MOUNT HOLE FOR FWD WATER DRAIN MAST. REMOVED DAMAGE PER SRM 53-00-11 FIG 231 SHT 3. REPAIR PER ERA 553223-14AD REV ORIG SECT I.
